Solving xz=y^2 in certain subsets of finite groups

Author: 

Sanders, T

Publication Date: 

6 January 2017

Journal: 

Quarterly Journal of Mathematics

Last Updated: 

2020-07-27T15:40:57.16+01:00

Issue: 

1

Volume: 

68

DOI: 

10.1093/qmath/haw056

page: 

243-273

abstract: 

Suppose that G is a finite group and A € G has no non-trivial solutions to xz = y2. We shall show that |A| = |G|/(loglog |G|)Ω(1).

Symplectic id: 

661215

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article